# SDR R61A2020091800627

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 17,310 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Frames 8-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, MAJOR, COCKPIT RT FLOOR DOUBLER CORRODED BY FR 8, 9, 10, 11, & 12.  PERFORMED CUT OUT OF DOUBLER, INSTALLED NEW REPAIR DOUBLER, IAW ETD2020-170-026511.
